Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro causing suicidal thoughts leo33

Posted by galkeepinon on October 18, 2003, at 0:00:40

In reply to Lexapro causing suicidal thoughts, posted by leo33 on October 17, 2003, at 15:44:06

So sorry to hear this! maybe it's your *system* getting used to the Lexapro, or were you feeling this way before you started it 3 weeks ago?
Please, talk to your prescribing doctor if the suicidal feelings get worse, I'm sure he/she could help.
The first few weeks for *me* on Lexapro were spent in bed~because I was just so dang tired.
I wish you the best on Monday, outpatient programs can be very interesting...
Take care!

> I started lexapro 3 weeks ago and i have been getting suicidal thoughts and a fuzzy feeling in my head and difficult accomplishing things. Difficulty focusing and following things and dont want to get out of bed.
> Basically housebound and sleepy with a lot of anxiety. Going to hospital on monday for outpatient program, only approved for 3 days thou. Can't get a pdoc fast.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:270290
URL: http://www.dr-bob.org/babble/20031015/msgs/270460.html